Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal Cindylou

Posted by jazzdog on December 20, 2001, at 13:28:54

In reply to Re: Lamictal jazzdog, posted by Cindylou on December 20, 2001, at 7:51:54

Hi CindyLou -

Like you, I've been experiencing some side effects that seem to go away after a week. A couple of times, I've felt burning all over and turned red! But it's gone in twenty minutes, and only recurs when I titrate up again. My dermatologist said not to worry about it, as long as I could tolerate it, which I can. Other than that, I've had low-level itching, irritability,insomnia, and fatigue, but they go away after about a week. I'm taking lamictal with 50 mg of zoloft, so I keep waiting for an antidepressant effect to kick in. I was on 150 mg of zoloft for years, but I started to feel very numb on it. What I'm really hoping for is a break in this derealization that I experience, which is supposed to occur at around 250 mg. So I've got a long way to go.

Good luck with the antidepressant.

- Jane


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jazzdog thread:87478
URL: http://www.dr-bob.org/babble/20011213/msgs/87540.html